Morten Brøns

  1. 1997
  2. Published

    Local and global bifurcations at infinity in models of glycolytic oscillations. / Sturis, Jeppe; Brøns, Morten.

    In: Journal of Mathematical Biology, Vol. 36, No. 2, 1997, p. 119-132.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word